# SDR REXA2005054

- Difficulty date: April 19, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P561
- Condition: Smoke
- Part time: 7,955 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN COCKPIT AND CABIN WHEN THE APU WAS STARTED.  INVESTIGATED, FOUND APU TO BE THE SOURCE OF THE SMOKE.  APU WAS DEFERRED UNTIL IT CAN BE SCHEDULED OFF.  (K)
